# SDR A6WA200740606

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SUPPORT BRACKET OF MLG BAY FOUND CRACKED.   REPLACED HYD SUPPORT BRACKET OF MLG BAY LT FS 529.50 LBL 31 IAW CRJ 200 SRM 51-42-06 ML 1617.  (M)
